We are all in the same boat...unfortunatley it seems like it's sinking...
Post Lamenectomy Syndrome
120 mg. Methadone daily
60 mg. Oxycodone daily
Lyrica as needed
Ultram is super addictive. It's not a matter of can be but it is, very much so. It is an outrage that doctors don't know that. Are you saying this doctor switched you from the ultram to vicodin, knowingly? I hope not, that would make him/ her beyond very foolish. There are boards on ultram withdrawal and no way can or should a doctor switch you like that. There was one thread that scared the heck out of me. The people all agreed it is way worse than the other opoids for withdrawal. I would think that there should be a law suit against the company making them. I heard one country already took it off the "non narcotic" list.
Most doctors say to taper down a pill a week. Like half a pill ev. 3 to 4 days. I just read another pharmacist say even less, he said 1/4 of a pill down a week.
I wish you well.
Does Ultram show up as an opiate in a UA? I have never heard that before...
I had to write something when I read what you wrote about yourself. You help people daily and don't ever think you had the power to save your loved ones. I am sure you did all you could and would bet you are a kind, sincere person, looking out for others. But w/o offense, you are not God and have no control of what happens to others physically and mentally. If I hurt your feelings, please know, it wasn't meant to do so--only to say that we, as mere mortals can do but so much. How could you save one from cancer? If I could, I wish I could save everyone from the physical and emotional pain they go through. I often think how I wish I could transfer some of it on to a bad person--illogical thinking and impossible, but I'm not God either and I know He wouldn't think like me. But I get mad sometimes and wish I could do that. I am so sorry for all you have been through and have been going through. I would bet you know that you need to give yourself a break and not add guilt to your problems. If you don't mind I would like to pray for you and again I didn't mean harm. Sometimes when we write it doesn't always come out the way we want. I see a loving, caring woman that has been through a lot, and needs support. Bless you. I hope the laughter and energy will return. I haven't gone through the same things as you but have had my share of troubles too and now pain but I have faith to cling to and it helps. I hope I didn't make you feel worse, those were not my intentions--a big hug would be more suitable. But I would like to pray for you and wish for you the best.
I feel like complete hell today. There's just no way to really describe it. First three days, huh? Hopefully I'll feel better tomorrow or Monday. If I had it my way I would choose to stop taking the Vicodin just to taper off Ultram for the next few weeks. That's how desperate I am now. What's more I feel depressed. I just brake down and cry at random times.
I just can't understand why doctors, educated "professionals" believe Ultram is non addicting. It just amazes me so much.